# SDR ASOA2014062510756

- Difficulty date: June 20, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 25,779 hours, 18,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR, INTERIOR OPENING HANDLE CRACKED AT MOUNT BOLT.  R & R PAX DOOR PULL-IN HANDLE IAW AMM 52-11-02. MAJOR REPAIR.
